# SDR USAA001476

- Difficulty date: September 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANT SUPPORT BRACKET 1 INCH BY 5 INCHES, BL 0 BETWEEN BS 500 AND 500A.  CORROSION LEVEL 1 C53-208-01.  REPAIRED PER SRM 51-10-02.  (M)
